# SDR AALA200802475

- Difficulty date: September 30, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N214AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49162
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHTS AT OVERHEAD AFT CABIN INOPERATIVE.  REPLACED MODULE FOR EMERGENCY LIGHTS AT OVERHEAD AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPS.
